Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Periodic and homogeneous states on a von Neumann algebra. II


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 416-420
MSC (1970): Primary 46L10
Part I: Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 202--206
Part III: Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 559--563
MathSciNet review: 0313830
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13194-5
PII: S 0002-9904(1973)13194-5